# SDR DALA2019062003840

- Difficulty date: June 20, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N917DU
- Make and model: Boeing 737932ER
- Aircraft serial: 63530
- Aircraft time: 1,159 hours, 488 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Not Seated
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, THE R1 OUTSIDE DOOR HANDLE CAN BE SEEN FROM THE INSIDE OF THE ACFT. ABOUT 1 INCH OUT AND CAN SEE 2 INCHES OF THE HANDLE .    OPERATED THE R1 DOOR. OPS OK. OK FOR SERVICE.
